MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY SYSTEM MEDIA CONVERTER; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE VELOCITY SYSTEM MEDIA CONVERTER; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number 100149280
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
During the procedure, sluggish performance of catheter movement resulting in a 7 second delay was noted.This issue occurred sporadically throughout the procedure resulting in a clinically significant delay in procedure.There no adverse consequences to the patient due to the delay.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d2, g4, g7, h2, h3, h6, h10.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported sluggish performance and subsequent delay remains unknown, but was resolved after replacing the media converter.
 
Event or Problem Description
During the procedure, sluggish performance of catheter movement was noted with an approximate 7 second delay.This issue occurred sporadically throughout the procedure resulting in a clinically significant delay in procedure.There were no adverse consequences to the patient due to the delay.Further troubleshooting was performed, and once the media converter was replaced it resolved the sluggish performance.

Brand Name
ENSITE VELOCITY SYSTEM MEDIA CONVERTER
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10179964
Report Number2184149-2020-00085
Device Sequence Number2625447
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100149280
Device Catalogue Number100149280
Device Lot Number5780919
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;